# SDR CALA2013123094052

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 75,629 hours, 28,172 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2L SEAL LEAKS UP TO ABOUT 10,000 FEET.  SMOOTHED OUT PREVIOUS REM APPLICATION, PRESSURIZED CABIN IAW AMM NO AIR LEAKAGE DETECTED AROUND DR 2L.
